April 28th, 2015|
Acetaminophen can be used to effectively control and treat pain. However, taking too much of this drug can lead to serious harm. Some symptoms of an acetaminophen overdose can be:
- Abdominal pain
- Liver damage
To help reduce acetaminophen injuries, products containing the medication are labeled to display information such as safety warnings and proper dosages. Drugs with improper labeling are subject to recalls.
According to KSN News, the U.S. Food and Drug Administration (FDA) has initiated such a recall on Mucinex® products due to mislabeling, including certain lots of:
- MUCINEX® FAST-MAX® Night Time Cold & Flu
- MUCINEX® FAST-MAX® Cold & Sinus
- MUCINEX® FAST-MAX® Severe Congestion & Cough
- MUCINEX® FAST-MAX® Cold, Flu & Sore Throat
The drugs were recalled because information on the front labels of the products did not match the information found on the back labels of the product. Anyone in possession of the affected product has been instructed to mix the product with inedible items in a plastic bag before properly disposing of it.
If you’ve been harmed by a recalled drug, the drug injury lawyers at Ferrer, Poirot & Wansbrough want to protect your rights. Call us 24/7 to get in touch with our legal staff—just dial (800) 210-8503.